# SDR USAA2014090400009

- Difficulty date: September 3, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 45,130 hours, 16,493 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725662100000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK LEVEL 2 FRETTING CORROSION ON RT WING LOWER FUEL DOOR 640PB BETWEEN RIB 19 - 20 & ALSO BETWEEN STRINGER 8R TO 11R.  REPLACED RT WING LOWER FUEL DOOR 640PB IAW SRM 57-27-11 & 51-23-11.
